0
2013
Impact Factor

Stéphane Fischler

91405 Orsay Cedex, France
Laboratoire de mathematiques d’Orsay, Univ Paris Sud

Publications:

Bounemoura A., Fischler S.
The Classical KAM Theorem for Hamiltonian Systems via Rational Approximations
2014, vol. 19, no. 2, pp.  251-265
Abstract
In this paper, we give a new proof of the classical KAM theorem on the persistence of an invariant quasi-periodic torus, whose frequency vector satisfies the Bruno–Rüssmann condition, in real-analytic non-degenerate Hamiltonian systems close to integrable. The proof, which uses rational approximations instead of small divisors estimates, is an adaptation to the Hamiltonian setting of the method we introduced in [4] for perturbations of constant vector fields on the torus.
Keywords: perturbation of integrable Hamiltonian systems, KAM theory, Diophantine duality, periodic approximations
Citation: Bounemoura A., Fischler S.,  The Classical KAM Theorem for Hamiltonian Systems via Rational Approximations, Regular and Chaotic Dynamics, 2014, vol. 19, no. 2, pp. 251-265
DOI:10.1134/S1560354714020087

Back to the list